Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avodart

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-08-2007, 08:21 PM
Richard
Guest
 
Posts: n/a
Default avodart

I satrted taking Avodart and noticed that my eye started hurting while sleeping. It felt like my eye was pasted or glued shut. Upon awakening I had to immediately open my eye. It was bloodshot and hurt. That reaction was similiar to the one I had to Flomax. My urologist indicated that there can be side effects to the eyes. I have decided to stop this drug.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Avodart and tinitus Chuck Avodart 1 05-12-2008 06:50 PM
Avodart and Flomax Unregistered Avodart 0 12-01-2007 06:15 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:12 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.